Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 262, Number 1

All articles in this issue are freely accessible.

Kernels for the tangential Cauchy-Riemann equations
Al Boggess.
Trans. Amer. Math. Soc. 262 (1980), 1-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583846
Countable ultrahomogeneous undirected graphs
A. H. Lachlan and Robert E. Woodrow.
Trans. Amer. Math. Soc. 262 (1980), 51-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583847
On a $4$-manifold homology equivalent to a bouquet of surfaces
Akio Kawauchi.
Trans. Amer. Math. Soc. 262 (1980), 95-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583848
Approximation of $G$-maps by maps in equivariant general positions and imbeddings of $G$-complexes
Sören Illman.
Trans. Amer. Math. Soc. 262 (1980), 113-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583849
Invariance of solutions to invariant parametric variational problems
John E. Brothers.
Trans. Amer. Math. Soc. 262 (1980), 159-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583850
Hyperbolic Birkhoff centers
I. P. Malta.
Trans. Amer. Math. Soc. 262 (1980), 181-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583851
Undecidability and definability for the theory of global fields
R. S. Rumely.
Trans. Amer. Math. Soc. 262 (1980), 195-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583852
$^{∗} $-valuations and ordered $^{∗} $-fields
Samuel S. Holland.
Trans. Amer. Math. Soc. 262 (1980), 219-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583853
Noninvariance of an approximation property for closed subsets of Riemann surfaces
Stephen Scheinberg.
Trans. Amer. Math. Soc. 262 (1980), 245-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583854
Applications of the Fourier-Wiener transform to differential equations on infinite-dimensional spaces. I
Yuh Jia Lee.
Trans. Amer. Math. Soc. 262 (1980), 259-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583855
Stability of the null solution of parabolic functional inequalities
Ray Redheffer and Wolfgang Walter.
Trans. Amer. Math. Soc. 262 (1980), 285-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 583856
American Mathematical Society